# SDR SIMA20160722004

- Difficulty date: July 22, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 32,441 hours, 28,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AISLE EMERGENCY CEILING LIGHT INOPERATIVE.  R & R AFT AISLE EMERGENCY CEILING LIGHT BULB IAW AMM 33-50-08, OPS CK GOOD.
